# SDR 96ZZZX3186

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2210 · Autopilot System
- Part: Servo Monitor
- Part number: 7012693901
- Condition: Failed
- Location: Nr 1 Autopilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AUTOPILOT FAILURE, 1E47.  REMOVED AND REPLACED.
